|Truvada at a different time then Reyataz
Jul 3, 2013
Hello Dr. Young, I've been getting pretty dizzy with my Truvada I think. I've been suffering from a sort of brain fog that my HIV doc thinks is unrelated to my HIV meds, but I think I am getting a little dizzy from the Truvada for about 4 hours. Is it possible to take the Truvada at night and Reyataz/Norvir in the morning with breakfast?
I appreciate your answer.
| Response from Dr. Young
Hello Kevyn and thanks for posting.
While I generally wouldn't suggest splitting a once-daily regimen into two doses, it's perfectly reasonable to do so in your situation in order to sort out if either medication is causing your side effects.
Let us know what you find out and be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.